Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DAM THEORY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 93

  • Page / 4

Export

Selection :

  • and

A CLASS OF DISTRIBUTIONS IN THE FIRST EMPTINESS OF A SEMI-INFINITE RESERVOIRKHAN MSH; JAIN JC.1978; BIOMETR. J.; DDR; DA. 1978; VOL. 20; NO 3; PP. 243-251; BIBL. 9 REF.Article

STORAGE PROCESSES WITH GENERAL RELEASE RULE AND ADDITIVE INPUTSBROCKWELL PJ; RESNICK SI; TWEEDIE RL et al.1982; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1982; VOL. 14; NO 2; PP. 392-433; BIBL. 21 REF.Article

COUPLING METHODS AND THE STORAGE EQUATIONKENDALL WS.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 2; PP. 436-441; BIBL. 5 REF.Article

A MATHEMATICAL MODEL OF STORAGEMANDL P.1981; KYBERNETIKA; ISSN 0023-5954; CSK; DA. 1981; VOL. 17; NO 2; PP. 175-182; BIBL. 4 REF.Article

INFINITE DANES WITH DISCRETE ADDITIVE INPUTS.ALI KHAN MS.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 1; PP. 170-180; BIBL. 9 REF.Article

A BOUND FOR THE EXPECTED HITTING TIME OF STORAGE PROCESSESYAMADA K.1983; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1983; VOL. 14; NO 1; PP. 93-105; BIBL. 11 REF.Article

DRYNESS OF DISCRETE DAMS: COMMENTS ON A PAPER BY TIN AND PHATARFODBALAGOPAL K.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 4; PP. 858-864; BIBL. 12 REF.Article

STATIONARY DISTRIBUTIONS FOR DAMS WITH ADDITIVE INPUT AND CONTENT-DEPENDENT RELEASE RATE.BROCKWELL PJ.1977; ADV. APPL. PROBAB.; G.B.; DA. 1977; VOL. 9; NO 3; PP. 645-663; BIBL. 11 REF.Article

THE RECURRENCE CLASSIFICATION OF RISK AND STORAGE PROCESSESHARRISON JM; RESNICK SI.1978; MATH. OPER. RES.; USA; DA. 1978; VOL. 3; NO 1; PP. 57-66; BIBL. 5 REF.Article

ON APPLICABILITY OF GHOSAL'S IDENTITY IN STORAGE MODELS.SUDHIR MADAN.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 3; PP. 353-354; BIBL. 3 REF.Article

ON SOME APPLICATIONS OF WALD'S IDENTITY TO DAMSPHATARFOD RM.1982; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1982; VOL. 13; NO 3; PP. 279-292; BIBL. 13 REF.Article

SOME EXACT RESULTS FOR DAMS WITH MARKOVIAN INPUTS.TIN P; PHATARFOD RM.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 2; PP. 329-337; BIBL. 8 REF.Article

DISCRETE DAMS WITH MARKOVIAN INPUTSPAKES AG.1981; STOCH. PROCESSES APPL.; ISSN 0304-4149; NLD; DA. 1981; VOL. 11; NO 1; PP. 57-77; BIBL. 22 REF.Article

TWO-STAGE OUTPUT PROCEDURE OF A FINITE DAM.ZUCKERMAN D.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 2; PP. 421-425; BIBL. 5 REF.Article

The Hurst effect under trendsBHATTACHARYA, R. N; GUPTA, V. K; YAYMIRE, E et al.Journal of applied probability. 1983, Vol 20, Num 3, pp 649-662, issn 0021-9002Article

SUBOPTIMAL REGULATION OF LAKE WINNIPEG WATER LEVELMEDHAT EL GENEIDY; LEHN W.1979; AUTOMAT. CONTROL THEORY APPL.; CAN; DA. 1979; VOL. 7; NO 1; PP. 1-7; BIBL. 4 REF.Article

THE LIMITING DISTRIBUTION FOR THE INFINITELY DEEP DAM WITH A MARKOVIAN INPUTPAKES AG; PHATARFOD RM.1978; STOCHAST. PROCESS. APPL.; NLD; DA. 1978; VOL. 8; NO 2; PP. 199-209; BIBL. 17 REF.Article

SOME LIMIT THEOREMS FOR THE GENERAL SEMI-MARKOV STORAGE MODELBALAGOPAL K.1979; J. APPL. PROBABIL.; GBR; DA. 1979; VOL. 16; NO 3; PP. 607-617; BIBL. 13 REF.Article

ON THE MAXIMAL CONTENT OF A DAM AND LOGARITHMIC CONCAVE RENEWAL FUNCTIONS.COHEN JW.1978; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1978; VOL. 6; NO 3; PP. 291-304; BIBL. 12 REF.Article

DAMS WITH ADDITIVE INPUTS REVISITED.PEGG PA; PHATARFOD RM.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 2; PP. 367-374; BIBL. 6 REF.Article

A GENERALISED RANDOM WALK IN THEORY OF QUEUES AND DAMS.BALAGOPAL K.1977; SANKHYA, A; INDIA; DA. 1977; VOL. 39; NO 3; PP. 264-277; BIBL. 5 REF.Article

LEVEL CROSSINGS AND STATIONARY DISTRIBUTIONS FOR GENERAL DAMSRUBINOVITCH M; COHEN JW.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 1; PP. 218-226; BIBL. 10 REF.Article

ON THE TIME TO FIRST OVERFLOW IN DAMS WITH INPUTS FORMING A MARKOV CHAIN.KENNEDY DP.1978; J. APPL. PROBABIL.; G.B.; DA. 1978; VOL. 15; NO 1; PP. 171-178; BIBL. 4 REF.Article

ANALYTIC SOLUTION OF A FINITE DAM WITH BOUNDED INPUT.SRINIVASAN SK; VENUGOPALACHARYULU N.1976; J. MATH. PHYS. SCI.; INDIA; DA. 1976; VOL. 10; NO 2; PP. 141-164; BIBL. 16 REF.Article

AN AUTOREGRESSIVE MODEL FOR MULTILAG MARKOV CHAINSPEGRAM GGS.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 2; PP. 350-362; BIBL. 9 REF.Article

  • Page / 4